EconPapers    
Economics at your fingertips  
 

Asymptotic normality of the QMLE in the level-effect ARCH model

Christian Dahl and Emma Iglesias

CREATES Research Papers from Department of Economics and Business Economics, Aarhus University

Abstract: In this paper consistency and asymptotic normality of the quasi maximum like-lihood estimator in the level-effect ARCH model of Chan, Karolyi, Longstaff and Sanders (1992) is established. We consider explicitly the case where the parameters of the conditional heteroskedastic process are in the stationary region and discuss carefully how the results can be extended to the region where the conditional heteroskedastic process is nonstationary. The results illustrate that Jensen and Rahbek's (2004a,2004b) approach can be extended further than to traditional ARCH and GARCH models.

Keywords: Level-effect ARCH; QMLE; Asymptotics; Stationarity; Nonstationarity. (search for similar items in EconPapers)
JEL-codes: C12 C13 C22 (search for similar items in EconPapers)
Pages: 25
Date: 2010-08-25
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-ore
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repec.econ.au.dk/repec/creates/rp/10/rp10_48.pdf (application/pdf)

Related works:
Journal Article: Asymptotic normality of the MLE in the level-effect ARCH model (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aah:create:2010-48

Access Statistics for this paper

More papers in CREATES Research Papers from Department of Economics and Business Economics, Aarhus University
Bibliographic data for series maintained by ().

 
Page updated 2025-03-23
Handle: RePEc:aah:create:2010-48